# SDR IPXA2018072331979

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 83,343 hours, 13,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER LIGHTS DO NOT WORK OR TEST DURING SHUTDOWN. T/S PER AWD 33-51-01, REMOVED AND REPLACED U1 1756 BATERY PACK AND RELAY R2-5700 PER AMM 33-51-01/ 487. SYSTEM CKS OK FOR SVC REF: 33-51-10-01 ITEM 005J.
